3 doctors weighed in:

Will an epidural injection cause me to feel sluggish?

3 doctors weighed in
Dr. Richard Guyer
Orthopedic Surgery - Spine
1 doctor agrees

In brief: No

That is not a usual side efffect.

In brief: No

That is not a usual side efffect.
Dr. Richard Guyer
Dr. Richard Guyer
Thank
Dr. Mitchell Zeitler
Anesthesiology

In brief: No

In fact the steroid may cause the opposite effect and give one a "lift".
But in all fairness, steroids can affect people differently--some get nauseous, some feel energized, most get no side effects. Hopefully what you do get is reduced inflammation around the nerve root and less back pain/radiculopathy which is why it was done in the first place.

In brief: No

In fact the steroid may cause the opposite effect and give one a "lift".
But in all fairness, steroids can affect people differently--some get nauseous, some feel energized, most get no side effects. Hopefully what you do get is reduced inflammation around the nerve root and less back pain/radiculopathy which is why it was done in the first place.
Dr. Mitchell Zeitler
Dr. Mitchell Zeitler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors